Pacific Journal of Mathematics

Projective distributive lattices.

Raymond Balbes and Alfred Horn

Article information

Source
Pacific J. Math., Volume 33, Number 2 (1970), 273-279.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976963

Mathematical Reviews number (MathSciNet)
MR0274356

Zentralblatt MATH identifier
0185.03602

Subjects
Primary: 06.50

Citation

Balbes, Raymond; Horn, Alfred. Projective distributive lattices. Pacific J. Math. 33 (1970), no. 2, 273--279. https://projecteuclid.org/euclid.pjm/1102976963


Export citation

References

  • [1] R. Balbes, Projective and injective distributive lattices, Pacific J. Math. 21 (1967), 405-420.
  • [2] R. Balbes and A. Horn, Order sums of distributivelattices, Pacific J. Math. 21 (1967), 421-435.